Publication detail

On Some Solvable Difference Equations and Systems of Difference Equations

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

On Some Solvable Difference Equations and Systems of Difference Equations

English Title

On Some Solvable Difference Equations and Systems of Difference Equations

Type

journal article - other

Language

en

Original Abstract

In the paper explicit formulae for solutions of some systems of difference equations are derived. Results extend some very particular recent results in the literature and give natural explanations for them, which were omitted in the previous literature.

English abstract

In the paper explicit formulae for solutions of some systems of difference equations are derived. Results extend some very particular recent results in the literature and give natural explanations for them, which were omitted in the previous literature.

Keywords

Difference equations, explicit formulae, solvable system

RIV year

2012

Released

24.10.2012

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2012

Number

ID 541761

State

US

Pages from

1

Pages to

11

Pages count

11

Documents

BibTex


@article{BUT94706,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On Some Solvable Difference Equations and Systems of Difference Equations",
  annote="In the paper explicit formulae for solutions of some systems of difference equations are derived. Results extend some very particular recent results in the literature and give natural explanations for them,
which were omitted in the previous literature.",
  chapter="94706",
  number="ID 541761",
  volume="2012",
  year="2012",
  month="october",
  pages="1--11",
  type="journal article - other"
}